# SDR UPS08653684

- Difficulty date: October 13, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 28,530 hours, 8,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK FLOORBEAM ATTACH STIFFENER AT TWO SURFACE STA 246 RBL 10 CRACK FOUND, CRACK LENGTH 1.25 INCH.  MAIN DECK FLOORBEAM ATTACH STIFFENER AT FWD SURFACE STA 246 RBL 10" REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
